Metformin didnt work well for me, tore up my stomache. I started victoza few days ago at .6 each day and on day 3, felt like had the flu, exhausted, egg burps so gross. Was taking shot right before bed,(sleep thru side effects) wondering if I should take in AM instead? Anyone have opinions on how long it takes side effects to kick in, should I try different time of day? Can't be sick all day at work! Any help on when side effects ease up? I feel like I need to clear throat and my mouth is so dry! Any help would be appreciated!
I started Victoza 2 mos ago. Started with .6 and one week later had the nasty belchies. Upped the dose to 1.2 (as instructed) and one week later, added urgent bowels. Not quite diarrhoea, but very loose. Have now passed through that and having mild constipation, but my BG is doing g great for the most part. And have lost about 18lbs so far.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Feb 2013 • 6 answers
Updated 1 Jan 2015 • 1 answer
Updated 17 Feb 2015 • 3 answers
Updated 6 Jul 2017 • 2 answers
Victoza - How long after stopping this Will I feel back to normal off it 4 weeks and still dont feel
Updated 8 Sep 2017 • 2 answers